# SDR CALA9600856

- Difficulty date: May 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N24213
- Make and model: Boeing 737130
- Aircraft serial: 19030
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE SKIN DENTED IN TWO PLACES AT STA 1016, S29R.  THE DENTED AREAS WERE CUT OUT, A REPAIR DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 53-30-3, FIGURE 1 SRM 51-30-2 AND 51-10-2.
